# SDR USAA2014010700005

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 14,089 hours, 9,078 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR PNEUMATIC ASSIST BOTTLE ASSEMBLY REQUIRES SERVICING.  SERVICED THE PNEUMATIC ASSIST BOTTLE ASSEMBLY.
